Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach pain, laziness, tired feeling, stool not in shape. Suggest possible cause and cure?

Hi Doctor,

I have been suffering from last 1 year with stomach problem and shown it to gastro. My thyroid was reached at 10 and stools were not in proper shape. Also I feel emptyness in the upper abdomen with lazyness and feel very tired. Currently my doctor advised me to take thyronorm 50 mcg and thyrowill at night and its been 4 weeks on medication. But i am still having lazyness with stools not in proper shape with sometimes gastric.Please suggest what to do.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, your problem is of gastrintestinal, and you must have consulted for hypothyroidism. Any how the symptoms are concerned of the thyroid also.
But along with thyroid medicines you should also use for gastric irritation as well.
I to my patients with gastric irritation prescribe, ranitidine 300mg BD along with thyroid treatment. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor